Ask a doctor

My boyfriend is on a very high dose of Isotretinoin?

Ive been to the dr as ive been in a lot of pain since for the past 6 weeks or so. Effects sound the same as ladies who are on the drug itself. Is it possible the tablets he is taking can affect me?!

Doctor Answers 1

Can isotretinoin affect others

Isotretinoin only affects the person who is taking the medication (or their fetus if they are a female of child-bearing potential and take the meds while pregnant). Your boyfriend's dosage can not have a single affect on you.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."


Las Vegas Dermatologist
4.5 out of 5 stars 9 reviews

Have a question? Ask a doctor

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.